Major injection pain ...
- 11-14-2012, 01:39 PM
So I'm on a Thursday Monday schedule for injections, using test enthanate 250mg. Per ml and this is my second injection on my right quad, last inject didn't hurt that bad te next day and after 48 hours I couldn't even tell I had done an injection, this time my entire quad is swelled I'm having trouble bending my leg if t all being able to and it's now wedsnday and its at its worst and the injection was Monday I have 2 other buddy's using the exact same gear and they haven't had this happen what could be my problem if like to avoid the doctors office but I'm trying I rule out the fact it's the gear itself because my two other buddy's aren't experiencing this and my other buddy that just hopped on hasn't either the injection point is almost as if its swelled to a lump and the rest of my quad is swelled to the point where I cannot sit down without keeping my leg extended ...
- 11-14-2012, 01:59 PM
- 11-14-2012, 02:37 PM
What gauge are you using and were you steady the whole time during the injection? I had this happen to me last Monday and it has been almost a week and a half and the swelling is gone just a slight bit of pain
11-14-2012, 03:03 PM
11-14-2012, 03:14 PM
11-14-2012, 03:24 PM
Important things to ask urself - Did i aspirate before plunging into the muscle? If not there is possibility u hit a vein, but you most likely would have felt sick soon after. Did you move around or were your hands shaky while pinning? This is my guess for ur issue. Also What gauge and needle length?
11-14-2012, 05:22 PM
I did everything properly but I was a tad shaky considering it was second time doing it myself I had help the last few injections but did everything the same how heavy does that affect this
11-14-2012, 05:23 PM
11-15-2012, 12:41 AM
needle length? and yes steady hands are a must if u want painless shots! ur hands were more shaky than u think if ur PIP is this bad in such a large muscle group. and 1/4 of what?
11-15-2012, 12:56 AM
1/4 the way in? Maybe you didn't go in far enough..
~ Airborne42's girlfriend ~
- using mobile version, can't rep -
11-15-2012, 12:51 PM
11-15-2012, 02:28 PM
After injecting put as much pressure possible on the Inject site to push that oil out into the muscle. It can stay steady causing an infection. Swelling and Test flu
Purus Labs Anabolic Titan/Rep
Coach AB @ BossBody.net
11-15-2012, 06:04 PM
Man I just had the same thing in my glute. Last cycle every shot was great this time I don't know what happened but I smooth knotted up in that thing. Was hell for a while to even touch. In my opinion get some ibuprofen and a heating pad and a stick. Take some ibuprofen since it does help swelling more than you would think. Wrap a heating pad around the quad for about 15-20 mind on high heat. Then wait a bit and get the stick. Put it in your mouth and rub the fûck out of the most swollen area for a few minutes. The stick part is a joke of course but seriously mine didn't improve until I did it. I actually bruised myself from rubbing so hard. It worked though. However before you do any of that ask yourself if its red? Is it hotter to touch than normal and do you feel sick. These are your basic infection indicators. If not then your probably just experiencing a bad inject. Good luck.
11-15-2012, 09:28 PM
Can bad gear give that type of pain? I keep reading that injections should never be painful if done correctlyOriginally Posted by rabz
11-15-2012, 11:16 PM
Wrong... Nobody has pinned prop?? **** feels like a donkey kicked you... An if you think that's bad try a good blend where they have to use alcohol to get that all together... But that's scary the 1/4 I was lol... Bro it's like this rest your palm on you muscle... The motion is no more that like you're throwing a dart slow mo... It will go in like butter with no pressure but slight hand weight... Asp and fire... Also I use 1" and go deep 7/8 for me on spot injects... Don't forget alcohol pads after... Also are you drawing and shooting with same head?? I sure hope not. Lol
11-15-2012, 11:57 PM
11-16-2012, 01:29 PM
Still have swelling around the inject point but I can move it again lots of swelling went down a lot thinks its just a bad one just didn't think it was ever supposed to get that bad like I've had the painful next days but nothing extreme to this
11-17-2012, 12:47 AM
Everyone freaks out after swelling early in their first cycle. It happens, there's multiple potential causes. Sometimes it's just the test balling up and the virgin muscle reacts. My quads did it at first. I hit delts more now, they're painlessOriginally Posted by knldgispower
11-17-2012, 12:53 AM
It's better to question it and it be nothing, than ignore it and have a major problem.Originally Posted by jamesm11
~ Airborne42's girlfriend ~
- using mobile version, can't rep -
11-17-2012, 01:10 AM
By that logic then everyone should go to the ER.Originally Posted by mls51112
Research would show swelling and pain are completely normal.
Signs to worry about are red site, hot to touch, or discharge discharge.
Sticking a syringe into a muscle and injecting a foreign substance would reasonably cause swelling.
11-17-2012, 01:18 AM
11-17-2012, 10:31 PM
I'm currently going through the same thing right now. Pinned on Sunday and the pain was excruciating for days and then pinned my delt on tue and I'm still in pain. I personally think I mightve gone to deep when injecting because I did not have any pain from my previous shots, except the first couple. This is prop by the way I honestly thought I had an infection because the pain was similar to when I got an infection years ago but it was not hot to the touch or red so I just applied pleny of heat to it andit seemed to do the trick. The pain in my delt is still there and is lasting longer than the reaction from the pain in my glute. I'm just going to give it a few more days. I pinned twice after that so I know its not the gear.
11-17-2012, 10:40 PM
ya this is what needs to be asked, is it red AT ALL, does it hurt like a shot(dead arm feeling) or a sharp pain, sharp pain usually but not always means infection in my personal experience ive had a left quad infection. Do you have a fever, call a nurse for free and tell her you inject b12 and this has never happened, be smart, you wanna lose your ****ing leg over 100bucks?
12-13-2012, 06:17 PM
IMO ANYTHING cut with even the smallest amount of alcohol will level the injection site burning more regardless of where on the body. Best bet is th swab it w/hydrogen peroxide, reclean with alcohol swap. bandage if wanted. but keep rotating a warm compress on the site. if a cyst is developing it will work to the surface at which point you get yourself an amoxycilin, etc script to kill the infection. Cysts can move through the blood stream and pop ur heart. be safe
12-14-2012, 05:01 AM
12-14-2012, 10:26 AM
Similar Forum Threads
- By thegameoflife in forum AnabolicsReplies: 11Last Post: 10-23-2005, 10:08 PM
- By Matthew D in forum AnabolicsReplies: 6Last Post: 01-15-2005, 11:20 AM
- By Claudio in forum AnabolicsReplies: 6Last Post: 10-21-2004, 04:08 PM
- By Rictor33 in forum AnabolicsReplies: 7Last Post: 09-23-2004, 02:11 PM
- By houseman in forum AnabolicsReplies: 9Last Post: 04-28-2004, 01:55 PM